RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 5, Pages 1036–1038 (Mi dan32877)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Metric automorphisms with a simple spectrum

S. A. Yuzvinskii

A. I. Hertsen Leningrad State Pedagogical Institute

Full text: PDF file (382 kB)

Bibliographic databases:
UDC: 519.53
Presented: А. Н. Колмогоров
Received: 09.04.1966

Citation: S. A. Yuzvinskii, “Metric automorphisms with a simple spectrum”, Dokl. Akad. Nauk SSSR, 172:5 (1967), 1036–1038

Citation in format AMSBIB
\Bibitem{Yuz67}
\by S.~A.~Yuzvinskii
\paper Metric automorphisms with a simple spectrum
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 5
\pages 1036--1038
\mathnet{http://mi.mathnet.ru/dan32877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0227357}
\zmath{https://zbmath.org/?q=an:0177.08001}


Linking options:
  • http://mi.mathnet.ru/eng/dan32877
  • http://mi.mathnet.ru/eng/dan/v172/i5/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Katok, A. M. Stepin, “Approximations in ergodic theory”, Russian Math. Surveys, 22:5 (1967), 77–102  mathnet  crossref  mathscinet  zmath
    2. A. B. Katok, A. M. Stepin, “Metric properties of measure preserving homeomorphisms”, Russian Math. Surveys, 25:2 (1970), 191–220  mathnet  crossref  mathscinet  zmath
    3. A. M. Vershik, “What does a typical Markov operator look like?”, St. Petersburg Math. J., 17:5 (2006), 763–772  mathnet  crossref  mathscinet  zmath  elib
    4. S. V. Tikhonov, “A complete metric in the set of mixing transformations”, Sb. Math., 198:4 (2007), 575–596  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. S. V. Tikhonov, “Mixing transformations with homogeneous spectrum”, Sb. Math., 202:8 (2011), 1231–1252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019